# SDR DALA2023030801736

- Difficulty date: March 5, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 68,210 hours, 22,349 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 CRACK ON STRAP AT STA 371 AND LBL 24.75 AT ZONE 110. CORRECTIVE ACTION: SUMMARY OF NRC 00156: STRAP AT STA 371 AND LBL 24.75 AT ZONE 110 WAS REPAIRED PER ERA 384483-14MA REV D. (2656009)
